Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010 (2010), Article ID 891564, 6 pages
http://dx.doi.org/10.1155/2010/891564
Research Article

On a Higher-Order Difference Equation

1Faculty of Electrical Engineering, University of Belgrade, Bulevar Kralja Aleksandra 73, Belgrade 11120, Serbia
2College of Computer Science, Chongqing University, Chongqing 400044, China

Received 20 May 2010; Accepted 23 June 2010

Academic Editor: Leonid Berezansky

Copyright © 2010 Bratislav D. Iričanin and Wanping Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bratislav D. Iričanin and Wanping Liu, “On a Higher-Order Difference Equation,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 891564, 6 pages, 2010. doi:10.1155/2010/891564